Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Using preparation H for boil on vagina. What is the cure?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Hello, I have a boil on my vagina [the top part of the labia]. I used boil ease and it was going down almost disappearing but then my menses started and now it is like it was before. Now i am using preparation H thinking this will shrink it. Do you have any remedies for this to make it faster? I do not have insurance and the table at my clinic is torture so needless to say I want to avoid going to the doctor if at all possible.
Posted Thu, 12 Dec 2013 in Women's Health
Answered by Dr. Monika Choudhary 1 hour later
Brief Answer: more details of the swelling needed.needed Detailed Answer: Hi XXXX, Welcome to Healthcare Magic. The swelling at that site can be a boil, a Barthllin cyst/abscess or a wart if it's surface is rough and velvety. Please let me know- 1. Since how long it is there? 2. Is it painful? 3. Has is got rough surface? If possible upload side and front photo. Take care.
Above answer was peer-reviewed by
Follow-up: Using preparation H for boil on vagina. What is the cure? 2 hours later
1. Its been 3 weeks. 2. When is did shrink it was not painful but now it is. I have to be sure to keep it moist so it doesn't hurt so bad. 3. No the surface isn't rough. The surface is smooth and feels oval shaped.
Answered by Dr. Monika Choudhary 37 hours later
Brief Answer: likely a cyst, will probably need surgical managem Detailed Answer: Hi XXXX, Welcome to Healthcare Magic. The smooth surface round swelling that is pretty long standing, 3weeks in your case is most likely a Bartholin cyst packed with caseous material. Due to flaring up of intermittent inflammation it's size and pain vary. It needs to be incised and drained. I will like you to consult a local gynecologist or a surgeon for varifying a diagnosis and finalizing the treatment. I hope that answers your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor